Doctor insights on:
What Is Mild Elevation Of Blood Pressure
Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more
Not so good.: Ok, it overlaps in antidepressants in its mechanism of action but with much higher side effects (it gums up the liver and impedes many, many medicines). http://nccam.nih.gov/health/stjohnswort/sjw-and-depression.htm More to the point, the amount of any active ingredient in a plant is not controlled in amount, shelf life or pesticide amt. ...Read moreSee 3 more doctor answers
If blood pressure in severe preecl. goes down with medication does the protocol for delivery at 34-36 weeks no longer apply? Does mild category apply?
Is St. Johns wort safe to take for mild anxiety? I have anxiety induced high blood pressure occasionally, will St.Johns make it worse?
No.: St John"s Wort is used for depression not for anxiety although anxiety may accompany depression. It is best to consult your doctor before using any OTC or even herbal medicine for your anxiety and depression because contrary to what some people think, OTC and herbal remedies can have severe side-effects. ...Read moreSee 1 more doctor answer
I suffer from terrible anxiety. During a mild panic attack I took my own blood pressure at home and the result was 149/87. Can panic cause a spike?
Yes, it can: Anxiety can cause increases in the systolic and diastolic blood pressures although as long as this is not sustained it is important to realize that you are not going to probably sustain any permanent damage from this single event. You may want to practice deep breathing and progressive muscle relaxation, a representative resource is here: http://www.mtsu.edu/healthpro/documents/meditation.pdf ...Read moreSee 2 more doctor answers
Hi I quit Zoloft (sertraline) and have mild dizziness, just wondering why? is it effecting my blood pressure? was only on 25mg per day for 1 year.Thanks
Stopped sertraline: unlear when or why u stopped setraline - which may be relevant. sometimes when an SSRI is stopped, there may be a mild adjustment this change, and some pts report dizziness during this adjustment time. Dizziness is also a symptom of anxiety, so could be resurgence of anxiety symptoms. finally, could be unrelated. Schedule a visit with ur doc to discuss & receive the proper diagnosis & treatment ...Read more
How many times per day is typical dose of propranolol taken for SVT and mild high blood pressure?
I have mild high blood pressure and take a new med called losartin 50 mgs. What could cause the creatine to be elevated then?
Good medicine: Losartan is in a class of medications called arbs (for angiotensin receptor blocker) and although they may increase creatinine some, they protect the kidneys, particularly from hbp and diabetes. However, when creatinine rises too much, it will have to be stopped. The one to define how much is too much is your physician. Be sure to ask him/her. ...Read more
Imon25 mg atenolol once a day for hypertension blood pressure good 100 thru 114/ 60/74 ,I have mild lvh 1.3wall thickness how long to regres to norml?
Years, change tools: Atenolol Does Not have the best track record for helping reverse LVH; ACEI & carvedilol, along with adjusting to keep low normal BP (such as the values you quoted) does. For ACEI, use ramipril because rarely ?es BP much, even at 10 mg/day. Adjust Carvedilol up slowly, from very low dose. Also check BP when under emotional stress; use more accurate BP gauge (Hg best or Omron 10 Plus) & graph values ...Read more
Been on Bystolic (nebivolol) 5mg for about 4 weeks now for mild high blood pressure. Since starting the drug my wife says I've stopped snoring at night? Why?
Please advise if it's okay to do a mild colon cleanse (with herbs in it) if you are taking high blood pressure medicine?
I'm taking medication for high blood pressure, and have been having some mild symptoms lately. Do i need to see a doctor?
Side effects of Meds: Almost all medications can have a side effects depending on the dose and the purpose. I would recommend seeing your doctor to see if those new symptoms are related to the medications prescribed or due to some other cause. ...Read more
- Talk to a doctor live online for free
- Remedies for mild elevation of blood pressure
- Home remedies for mild elevation of blood pressure
- Post thyroidectomy blood pressure elevation
- Ask a doctor a question free online
- Mild ggt elevation
- What is mild pain or pressure in pelvis?
- Elevation of white blood cells
- White blood cell elevation
- Mild elevation of blood pressure